Sanjukta Das Assistant Professor Department of Mathematics

Dr. Sanjukta Das is an Assistant Professor of Mathematics at MEC. Her areas of interest are differential equations, control theory Semigroup Theory, Functional Analysis and Dynamical Systems.

  • Education
    • Ph.D Mathematics (Differential equations & Control theory) - Indian Institute of Technology Roorkee - 2015
    • M.Sc. Applied Mathematics - Hyderabad Central University - 2011
    • B.Sc Mathematics Hons. - Jadavpur University, Kolkata - 2009
    • 12th Standard (ISC) - Our Lady Queen of the Mission School,  Kolkata - 2006
    • 10th Standard (ICSE) - Young Horizons,  Kolkata - 2004
  • Awards
    • Awarded Full International Travel Support by Department of Science and Technology, India to attend SIAM DS-15 conference in USA.

    • Qualified GATE 2011 and awarded MHRD scholarship to pursue PhD at IIT Roorkee

    • Awarded Hyderabad Central University Achievers’ Award for Highest Credit Points in 1st semester

    • Awarded Reviewer’s Certificate by British Journal of Mathematics & Computer Science, Sciencedomain International.

    • Awarded SIAM Student Travel Award by Society of Industrial and Applied Mathematics for attending the international conference SIAM Dynamical Systems-15.

    • Awarded SIAM Student Travel Award by Society of Industrial and Applied Mathematics for attending the international conference SIAM Control Theory- 15.

    • Offered to chair the session CP-6 in the international conference SIAM Control Theory- 15 to be held at Paris, France, during July 8-10, 2015.

  • Publications
    • Sanjukta Das, D. N. Pandey and N. Sukavanam, “Approximate Controllability of a Second Order Neutral Differential Equation with State Dependent Delay”, Differential Equations and Dynamical Systems, Springer, DOI 10.1007/s12591-014-0218-6, 2014.
    • Sanjukta Das, D. N. Pandey and N. Sukavanam, “Existence of Solution of Impulsive Second-Order Neutral Integro-Differential Equation with State Delay” to appear in Journal of Integral Equations and Applications, Rocky Mountain Mathematics Consortium, http://rmmc.asu.edu/
    • Sanjukta Das, D. N. Pandey and N. Sukavanam “Approximate Controllability of a Functional Di?erential Equation with Deviated Argument”, Nonlinear Dynamics and Systems Theory, Infor Math, 14(3), (2014), 265–277.
    • Sanjukta Das, D. N. Pandey and N. Sukavanam, “Existence of Solution and Approximate Controllability for Neutral Differential Equation with State Dependent Delay”, International Journal of Partial Differential Equations, Hindawi, Volume 2014, Article ID 787092, 12 pages, ,http://dx.doi.org/10.1155/2014/787092
    • Sanjukta Das, D. N. Pandey, N. Sukavanam, “Existence of Solution for a Second-Order Neutral Differential Equation with State Dependent Delay and Non-instantaneous Impulses”, International Journal of Nonlinear Science, World Scientific, Vol.18(2014) No.2, pp.145-155.
    • Sanjukta Das, D. N. Pandey, and N. Sukavanam, “Exact Controllability of an Impulsive Semilinear System with Deviated Argument in a Banach Space”, Journal of Difference Equations, Hindawi, Volume 2014, Article ID 461086, 6 pages , http://dx.doi.org/10.1155/2014/461086
    • Sanjukta Das, D. N. Pandey, and N. Sukavanam, “Approximate Controllability of a Fractional Neutral System with Deviated Argument in Banach Space”, Differential Equations and Dynamical Systems, Springer,  DOI: 10.1007/s12591-015-0237-y
    • Sanjukta Das, D. N. Pandey, and N. Sukavanam, “Approximate controllability of an impulsive neutral fractional stochastic differential equation with deviated argument and infinite delay”, NONLINEAR STUDIES - www.nonlinearstudies.com Vol. 22, No. 1, pp. 1-16, 2015, c ? CSP - Cambridge, UK; I&S - Florida, USA, 2015.
    • Sanjukta Das, D. N. Pandey, and N. Sukavanam, “Approximations of Solutions of a Fractional Stochastic Differential Equations with Deviated Argument”, Vol. 6, No. 2, pp.160-170, 2015, Journal of Fractional Calculus and Applications, ISSN- 2090-5858.
    • Sanjukta Das, D. N. Pandey, and N. Sukavanam, “Approximations of Solutions to Neutral Retarded Integro-differential Equations”, vol 2015 (4), 2015, pp. 47-65, Journal of Nonlinear Evolution Equations, ISSN 2161-3680.
    • Sanjukta Das, D. N. Pandey, and N. Sukavanam, “Approximate Controllability of an Impulsive Stochastic Delay Differential Equations”, to appear in Journal of Advanced Research in Dynamical and Control Systems, (JARDCS), jardcs-Oct-21-2014-cf8eb309, volume 7, issue 3, 2015 pp. 78 - 95.
    • Sanjukta Das, D. N. Pandey and N. Sukavanam, “Existence of Solution of Impulsive Second-Order Neutral Integro-Differential Equation with State Delay” in Journal of Integral Equations and Applications, Rocky Mountain Mathematics Consortium, Volume 27, Number 4, Winter 2015 https://rmmc.asu.edu/jie/JIEdoi.html, Impact factor 0.677
    • Sanjukta Das, D. N. Pandey and N. Sukavanam, “Existence of solution and approximate controllability of a second-order neutral stochastic differential equation with state dependent delay”, Article in Acta Mathematica Scientia Elsevier, 36(5):1509-1523 · September 2016 DOI: 10.1016/S0252-9602(16)30086-8
    • Sanjukta Das, “Approximate Controllability of an Impulsive Neutral Differential Equation with Deviating Argument and Bounded Delay”, Vol. 8(2) July 2017, pp. 132-142. ISSN: 2090-5858. http://fcag-egypt.com/Journals/JFCA/. (To appear)
    • Sanjukta Das, “Controllability of a nonlocal impulsive stochastic damped second-order delay differential equation" under review in journal of ‘Differential Equations and Dynamical Systems’, Springer, (2019)
    • Sanjukta Das, “Approximate Controllability of an Impulsive Neutral Differential Equation with Deviating Argument and Bounded Delay”, Vol. 8(2) July 2017, pp. 132-142. ISSN: 2090-5858. “Journal of Fractional Calculus and Applications”, http://fcag-egypt.com/Journals/JFCA/.
    • Sanjukta Das, D. N. Pandey and N. Sukavanam, “Existence of solution and approximate controllability of a second-order neutral stochastic differential equation with state dependent delay”, Acta Mathematica Scientia Volume 36, Issue (5), 1509-1523, 2016.
  • Others

    Articles Presented in Conferences Held Abroad

    • Sanjukta Das, “Controllability of Stochastic Second-Order Neutral Differential Systems with State Dependent and Infinite Delay”, Society of Industrial and Applied Mathematics , SIAM PD 19 , L.A. California, USA .
    • Sanjukta Das and D. N. Pandey, “Approximate Controllability of a n Impulsive Neutral Stochastic Differential Equation with Deviated Argument and Infinite Delay”, SIAM Dynamical System-15, Utah, USA, May 17-21, 2015.
    • Sanjukta Das and D. N. Pandey, “Approximate Controllability of a Second Order Neutral Stochastic Differential Equation with State Dependent Delay”, SIAM Control Theory-15,Paris, France, July 8-10, 2015.
    • Sanjukta Das and D. N. Pandey, “Existence of Solution and Appro ximate Controllability of a Second Order Neutral Stochastic Differential Equation with State Dependent Delay”, ICDDEA, Amadora, Portugal, May 18-22, 2015.

    Articles in International Conference Held in India

    • Sanjukta Das, Controllability of an impulsive stochastic second-order delay differential system, International Conference on Materials and Energy (ICME-2019), Warangal, India
    • Sanjukta Das, D. N. Pandey, N. Sukavanam “Existence results for a partial neutral differential equation with deviated argument in a Banach Space” in “International Conference on Recent Trends in Algebra and Analysis with Applications”(ICRTAA-2014) held at Department of Mathematics, Aligarh Muslim University, Aligarh, India during February12-14, 2014.
    • Sanjukta Das, D. N. Pandey, N. Sukavanam, “Approximate Controllability of an Impulsive Neutral Differential Equation with Deviating Argument and Bounded Delay’ in the ‘3rd International Conference on Frontiers of Mathematics & Applications’ (ICFMA-2014) January 29-31, 2014, organized by University of Burdwan.
    • Sanjukta Das, D. N. Pandey, N. Sukavanam ,“Controllability of a semilinear differential equation in a Banach Space”, in National Conference on Evolution Equations: Theory, Methods & Applications,(NCEETMA-2012) at department of Mathematics IIT Kanpur, on 7-8 Dec 2012.
    • Sanjukta Das, D. N. Pandey, and N. Sukavanam, “Approximations of Solutions of Stochastic Differential Equations”, accepted for publication in Springer Proceedings of International Conference on Recent Trends in Mathematical Analysis and Applications”, (ICRTMAA) held at IIT Roorkee on 21-23 December 2014.

    Communicated Articles in International Journals

    • Sanjukta Das, D. N. Pandey, and N. Sukavanam, “Existence of Solution and Approximate Controllability of a Second-order Neutral Stochastic Differential Equation with State Dependent Delay”, Acta Mathematica Scientia.
    • Sanjukta Das, D. N. Pandey, and N. Sukavanam, “Approximate Controllability of an Impulsive Neutral Differential Equation with Deviating Argument and Bounded Delay”, International Journal of Nonlinear Science, World Scientific.

    Workshops Attended

    • Elliptic and Parabolic PDE and Related Topics: Theory and Numerical Methods, at IIT Gandhinagar, August16-19, 2012
    • National Workshop on Evolution Equations: Theory, Methods & Applications, at IIT Kanpur, December 2-8, 2012.
    • Introduction to Matlab and Mathematica, at IIT Roorkee, April 21-22, 2012.